# SDR CA080227008

- Difficulty date: February 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,813 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Race
- Part number: 23034787
- Condition: Spalled
- Location: Gearbox
- Part time: 6,794 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) METAL WAS FOUND ON ENGINE LOWER CHIP PLUG.  THE 2 1/2 BEARING IN THE GEARBOX WAS REMOVED AND FOUND THE SPALLING ON THE OUTER RACE.
